# SDR SWIA201335580

- Difficulty date: December 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N783CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7315
- Aircraft time: 32,661 hours, 29,113 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT LOWER WING PLANK HAS A CRACK 0.960 INCHES LONG FROM THE TE AT WS 148.019.  C-CHECK REPAIRED LT WING AFT LOWER WING PLANK AT WS 148.019 IAW REO.
